Name------: Kamran
Family
--:
Divaani-Aazar
Status------: Assistant Professor
Tel-----------:+98-21- 8044051-9
Fax----------:+98-21-8047861
E-mail------: kdivaani@mail.ipm.ir   
                  kdivaani@alzhara.ac.ir

Education
Publications
Honors and Award
Research Interests
   
Education
BSc : 1986 Sharif University of Technology ( Tehran, IRAN )
MSc : 1993 Sharif University of Technology ( Tehran, IRAN )
thesis title: Bass numbers of local cohomology modules
PhD : 1998 University for Teacher Education ( Tehran, IRAN )
thesis title: Asymptotic associated and attached prime ideals related to exact functors
 
Selected Publication
 
K. Divaani-Aazar, N. Hadian Dehkordi, On Artinianess of dual of ideal transforms, Submitted.

K. Divaani-Aazar, R. Sazeedeh, On finiteness of generalized local cohomology modules, Submitted.

K. Divaani-Aazar, A. Mafi, Hopfian and co-Hopfian modules over commutative rings, Submitted.

K. Divaani-Aazar, M. Tousi, On the computation of tight closure and localization, in perparation.

K. Divaani-Aazar, R. Naghipour and M. Tousi, Cohomologica dimension of certain algebraic varieties, Proc. AMS, to appear.

K. Divaani-Aazar, P. Schenzel, Ideal topologies, local cohomology and connectedness, Proc. Camb. Phil. of Math., to appear.

K. Divaani-Aazar, R. Naghipour and M. Tousi, The Lichtenbum-Hartshorne theorem for generalized local cohomology and connectedness, Comm. Algebra, to appear.

K.Divaani-Aazar, R. Naghipour, Integral closure and ideal topologies in modules, Comm. Algebra, to appear.

K. Divaani-Aazar, Associated and attached prime ideals of certain modules, Colloquium Mathematicum, 89 (2001), 147-157.

M. T. Dibaei, K. Divaani-Aazar, The theory of local homology for Artinian modules, Southeast Asian Bull. Math. 24 (2000), no. 1, 31--40.

K. Divaani-Aazar, M. Tousi, A new definition of associated prime ideals, Ital. J. Pure Appl. Math. no.8, (2000), 99--113.

K. Divaani-Aazar, M. Tousi, Asymptotic attached primes related to flat modules, Algebra Colloq. 6 (1999), no.2, 193--204.

K.Divaani-Aazar, Sh. Payrovi, Reduced atomic chains of Artinian modules, Southeast Asian Bull. Math. 23 (1999), no.2, 221—230.

K. Divaani-Aazar, M. Tousi, Some remarks on coassociated primes, J. Korean Math. Soc. 36 (1999), no.5, 847--853.

K. Divaani-Aazar, M. Tousi, Asymptotic prime ideals related to exact functors, Comm. Algebra 27 (1999), no. 8, 3949--3968.

K. Divaani-Aazar, M. Tousi, Asymptotic associated and attached prime ideals related to projective modules, Comm. Algebra 25 (1997), no. 4, 1129--1142

Honors and Award
 
Research Interests
  I am interested in commutative algebra and algebraic geometry
   

     2000, Alzahra University, Vanak, Tehran, Iran